Topological Methods in Nonlinear Analysis

A decomposition formula for equivariant stable homotopy classes

Wacław Marzantowicz and Carlos Prieto

Full-text: Open access

Abstract

For any compact Lie group $G$, we give a decomposition of the group $\{X,Y\}_G^k$ of (unpointed) stable $G$-homotopy classes as a direct sum of subgroups of fixed orbit types. This is done by interpreting the $G$-homotopy classes in terms of the generalized fixed-point transfer and making use of conormal maps.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 33, Number 2 (2009), 285-291.

Dates
First available in Project Euclid: 27 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1461785637

Mathematical Reviews number (MathSciNet)
MR2549618

Zentralblatt MATH identifier
1185.55016

Citation

Marzantowicz, Wacław; Prieto, Carlos. A decomposition formula for equivariant stable homotopy classes. Topol. Methods Nonlinear Anal. 33 (2009), no. 2, 285--291. https://projecteuclid.org/euclid.tmna/1461785637


Export citation

References

  • Z. Balanov and W. Krawcewicz, Remarks on the equivariant degree theory , Topol. Methods Nonlinear Anal., 13(1999), 91–103 \ref\key 2
  • Z. Balanov, W. Krawcewicz and H. Steinlein, Applied Equivariant Degree, American Institute of Mathematical Sciences (2006) \ref\key 3
  • T. tom Dieck, Transformation Groups, Walter de Gruyter, Berlin–New York (1987) \ref\key 4
  • A. Dold, The fixed point transfer of fiber-preserving maps , Math. Z., 148(1976), 215–244 \ref\key 5
  • H. Hauschild, Zerspaltung äquivarianter Homotopiemengen , Math. Ann., 230(1977), 279–292 \ref\key 6
  • J. Ize and A. Vignoli, Equivariant Degree Theory, de Gruyter Series in Nonlinear Analysis and Applications, 8 , Walter de Gruyter & Co., Berlin (2003) \ref\key 7
  • Cz. Kosniowski, Equivariant cohomology and stable cohomotopy , Math. Ann., 210(1974), 83–104 \ref\key 8
  • L. G. Lewis, Jr., J. P. May, M. Steinberger, with contributions of J. E. McClure, Equivariant Stable Homotopy Theory, Lecture Notes in Math., 1213 , Springer–Verlag, Berlin, Heidelberg (1986) \ref\key 9
  • W. Marzantowicz and C. Prieto, The unstable equivariant fixed point index and the equivariant degree , J. London Math. Soc., 69(2004), 214–230 \ref\key 10 ––––, Computation of the equivariant $1$-stem , Nonlinear Anal., 63(2005), 513–524 \ref\key 11
  • C. Prieto, Transfers generate the equivariant stable homotopy category , Topology Appl., 58(1994), 181–191 \ref\key 12 ––––, A sum formula for stable equivariant maps , Nonlinear Anal., 30 (1997), 3475–3480 \ref\key 13
  • C. Prieto and H. Ulrich, Equivariant fixed point index and fixed point transfer in nonzero dimensions , Trans. Amer. Math. Soc., 328(1991), 731–745 \ref\key 14
  • S. Rybicki, Degree for equivariant gradient maps , Milan J. Math., 73(2005), 103–144 \ref\key 15
  • H. Ulrich, Fixed Point Theory of Parametrized Equivariant Maps, Lecture Notes in Math., 1343 , Springer–Verlag, Berlin, Heidelberg (1988)